Cox proportional hazards model is considered. In Kukush et al. (2011), Journal of Statistical Research, Vol. 45, No. 2, 77–94 simultaneous estimators λn(⋅) and βn of baseline hazard rate λ(⋅) and regression parameter β are studied. The estimators maximize the objective function that corrects the log-likelihood function for measurement errors and censoring. Parameter sets for λ(⋅) and β are convex compact sets in C[0,τ] and Rk, respectively. In present paper the asymptotic normality for βn and linear functionals of λn(⋅) is shown. The results are valid as well for a model without measurement errors. A way to compute the estimators is discussed based on the fact that λn(⋅) is a linear spline.